Re: [MOL] Re: Liz/Radiation Side Effects [00002] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

Re: [MOL] Re: Liz/Radiation Side Effects



Hi Sis,
Lupus will go into remission, but it still has hold of your immune system,
somehow, that's how the Doctor explained it to me.  I'm off meds for it now.
There are things that can make it active again, like stress, etc.  It never
does go all the way gone.
Love you Sis,
Nanc

In a message dated 8/31/98 7:34:57 PM Eastern Daylight Time, firefly@islc.net
writes:

<< Allison, pls. excuse my ignorance; but I thought Lupus never went away and
if I
 am correct then how come your mother was taken off of the prednisone?  I am
on
 this drug due to hyrpothyroidism and was told I would be on it the rest of my
 life.  I am moon face and moon all around from it and am not happy about it
one
 bit...Thanks!, lillian >>
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------